# SDR R61A201408121004

- Difficulty date: August 12, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Part number: 411910321
- Condition: Cracked
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND PASSENGER SEAT PAN CRACKED.  MX R & R CRACKED SEAT PAN IAW SRM 51-41-00.
